Change search
ReferencesLink to record
Permanent link

Direct link
Algorithms to solve the (quantum) Sutherland model
KTH, Superseded Departments, Physics.
2001 (English)In: Journal of Mathematical Physics, ISSN 0022-2488, E-ISSN 1089-7658, Vol. 42, no 9, 4148-4157 p.Article in journal (Refereed) Published
Abstract [en]

We give a self-contained presentation and comparison of two different algorithms to explicitly solve quantum many body models of indistinguishable particles moving on a circle and interacting with two-body potentials of 1/sin(2)-type. The first algorithm is due to Sutherland and well-known; the second one is a limiting case of a novel algorithm to solve the elliptic generalization of the Sutherland model. These two algorithms are different in several details. We show that they are equivalent, i.e., they yield the same solution and are equally simple.

Place, publisher, year, edition, pages
2001. Vol. 42, no 9, 4148-4157 p.
URN: urn:nbn:se:kth:diva-20894ISI: 000170590300009OAI: diva2:339591
QC 20100525Available from: 2010-08-10 Created: 2010-08-10Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Langmann, Edwin
By organisation
In the same journal
Journal of Mathematical Physics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 10 hits
ReferencesLink to record
Permanent link

Direct link